RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 6, Pages 48–55 (Mi ivm1223)  

This article is cited in 1 scientific paper (total in 1 paper)

On subsequences of partial sums of Fourier-Walsh series in Lorentz spaces

S. F. Lukomskii

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:6, 46–53

Bibliographic databases:
UDC: 517.518
Received: 05.04.2004

Citation: S. F. Lukomskii, “On subsequences of partial sums of Fourier-Walsh series in Lorentz spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 6, 48–55; Russian Math. (Iz. VUZ), 50:6 (2006), 46–53

Citation in format AMSBIB
\Bibitem{Luk06}
\by S.~F.~Lukomskii
\paper On subsequences of partial sums of Fourier-Walsh series in Lorentz spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 6
\pages 48--55
\mathnet{http://mi.mathnet.ru/ivm1223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283158}
\zmath{https://zbmath.org/?q=an:1173.42321}
\elib{https://elibrary.ru/item.asp?id=11480850}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 6
\pages 46--53


Linking options:
  • http://mi.mathnet.ru/eng/ivm1223
  • http://mi.mathnet.ru/eng/ivm/y2006/i6/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Luk'yanenko, “O skhodimosti kratnykh ryadov Fure–Vilenkina v prostranstvakh Lorentsa”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 7:1 (2007), 15–22  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:161
    Full text:40
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020